MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM
Model Number HA-18-114
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: hg-18-90-32, serial/lot #: (b)(4), ubd: unknown, udi #: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors were implanted prophylactically in a patient for the endovascular treatment of a 45 mm diameter abdominal aortic aneurysm.A non-medtronic stent graft system was implanted on the same day.It was reported that right lower extremity ischemia was observed on the day of the index procedure.The patient was treated with a lower extremity arterial intervention and the event was resolved.The investigator assessed the event as not related to the study devices or procedure.The sponsor assessed the event as probably related to the study procedure, not related to the study device.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Other relevant device(s) are: product id: hg-18-90-32, serial/lot#: (b)(4), ubd: (b)(4) 2019, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX TAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9232685
Report Number9612164-2019-04494
Device Sequence Number18937071
Product Code OTD
UDI-Device Identifier00763000006648
UDI-Public00763000006648
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2019
Device Model NumberHA-18-114
Device Catalogue NumberHA-18-114
Device Lot Number0008918411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight77